# SDR SWAA982101

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Engine: Ge CFM563B1
- System (JASC): 3830 · Waste Disposal System
- Part: Dump Valve
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: X, C
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT EN ROUTE FROM MCI TO OKC DIVERTED DUE TO INFLIGHT SHUTDOWN NR 2 ENGINE FLAMEOUT AT CRUISE POWER SETTING AT FL 310, M.755 (ACTUAL STATION COS).  AFTER LANDING INSPECTION REVEALED 3-4 ADDITIONAL DENTS IN L/E RT WING JUST OUTBOARD OF TURNOFF/LANDING LIGHT.  SUSPECT FWD LAV STILL LEAKING IN FLIGHT.  C/W FOD BORESCOPE INSP PER SAM 451.  NO OUT OF LIMIT DEFECTS NOTED.  C/W TEST NR 5 POWER ASSURANCE CHECK PER BOEING MM.  NO FAULTS NOTED.  COCKPIT VOICE RECORDER REMOVED FOR MAINT CONVENIENCE.  FOUND DUMP VALVE UNABLE TO SEAL DO TO EXCESSIVE PAPER TOWELS IN LAV TANK.  REMOVED DUMP VALVE CLEANED AND REINSTALLED.  REMOVED AND REPLACED FILL VALVE ASSY PER BOEING MM (P/N 16007-045).  REPAIRED DENTS PER SRM.
